Regular types in nonmultidimensional ω-stable theories

Journal of Symbolic Logic 49 (3):880-891 (1984)
We define a hierarchy on the regular types of an ω-stable nonmultidimensional theory, using generalised notions of algebraic and strongly minimal formulae. As an application we show that any resplendent model of an ω-stable finite-dimensional theory is saturated
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274141
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,217
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Daniel Lascar (1982). Ordre de Rudin-Keisler Et Poids Dans les Theories Stables. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 28 (27-32):413-430.
A. H. Lachlan (1978). Spectra of Ω-Stable Theories. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 24 (9-11):129-139.
A. H. Lachlan (1978). Spectra of Ω‐Stable Theories. Mathematical Logic Quarterly 24 (9‐11):129-139.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

9 ( #444,404 of 1,940,864 )

Recent downloads (6 months)

1 ( #458,067 of 1,940,864 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.